# SDR SWIA2022081666246

- Difficulty date: June 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOOR SUPPORT ON THE AFT SIDE OF THE FS280.00 FRAME IS CORRODED. (MARKED)     (C-CHECK RO 8/14/2022)    REMOVED AND REPLACED AVIONICS BAY FLOOR SUPPORT P/N: CC670-34256-3 ON THE AFT SIDE OF THE FS280.00 FRAME REF. CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG CC670-34010 REV -K.  COMPLIED WITH 51-900-1002-SKY
